VOL. 39 · NO. 1 | 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 39 (1), (1992)
No abstract available
Articles
Karel Stroethoff
Michigan Math. J. 39 (1), 3-16, (1992) DOI: 10.1307/mmj/1029004449
KEYWORDS: 47B35, 47A10, 47B07
No abstract available
Gerold Wagner
Michigan Math. J. 39 (1), 17-34, (1992) DOI: 10.1307/mmj/1029004450
KEYWORDS: 11K38
No abstract available
John Akeroyd
Michigan Math. J. 39 (1), 35-40, (1992) DOI: 10.1307/mmj/1029004451
KEYWORDS: 30E10, 30C80, 30D55, ‎46E15
No abstract available
S. L'vovsky
Michigan Math. J. 39 (1), 41-51, (1992) DOI: 10.1307/mmj/1029004452
KEYWORDS: 14C05, 14D20, 14J10
No abstract available
Hans-Martin Lingenberg
Michigan Math. J. 39 (1), 53-63, (1992) DOI: 10.1307/mmj/1029004453
KEYWORDS: ‎46J15, 30E05, ‎46E15
No abstract available
S. L'vovsky
Michigan Math. J. 39 (1), 65-70, (1992) DOI: 10.1307/mmj/1029004454
KEYWORDS: 14C05, 14D20, 14J10
No abstract available
Dangsheng Gu
Michigan Math. J. 39 (1), 71-84, (1992) DOI: 10.1307/mmj/1029004455
KEYWORDS: ‎46E15, 32H10, 46A70, 47B38
No abstract available
Gordon Brown
Michigan Math. J. 39 (1), 85-90, (1992) DOI: 10.1307/mmj/1029004456
KEYWORDS: 17B50
No abstract available
Boris Solomyak
Michigan Math. J. 39 (1), 91-98, (1992) DOI: 10.1307/mmj/1029004457
KEYWORDS: 30D05, 30E25, 30F99, 47B35
No abstract available
Raymond Cheng
Michigan Math. J. 39 (1), 99-109, (1992) DOI: 10.1307/mmj/1029004458
KEYWORDS: 32A35‎, 32A30, 60G25
No abstract available
Stephen J. Curran
Michigan Math. J. 39 (1), 111-127, (1992) DOI: 10.1307/mmj/1029004459
KEYWORDS: 55N33, 19J25, 57S17
No abstract available
Sheldon Axler, Ke He Zhu
Michigan Math. J. 39 (1), 129-143, (1992) DOI: 10.1307/mmj/1029004460
KEYWORDS: 30D45
No abstract available
Urban Cegrell, Leif Persson
Michigan Math. J. 39 (1), 145-151, (1992) DOI: 10.1307/mmj/1029004461
KEYWORDS: 32F07, 35G30, 35J65
No abstract available
J. Friedlander, H. Iwaniec
Michigan Math. J. 39 (1), 153-159, (1992) DOI: 10.1307/mmj/1029004462
KEYWORDS: 11L40, 11M06
No abstract available
Back Matter
Michigan Math. J. 39 (1), (1992)
No abstract available
Back to Top